# SDR DL72L020199

- Difficulty date: February 18, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 78,344 hours, 52,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN FLIGHT NOTICED A FAINT ELECTRICAL SMELL.  AFTER LANDING NOTICED DRAIN MAST C/B POPPED.  NO SMELL WHEN MTC ARRIVED.  OPENED C/B PANELS IN C/P ALL OK.  RAN PACKS WITH ENGINES AND APU, ALL OK.  REMOVED SEVERAL OVERHEAD PANELS AND TURNED ON ALL C/P LIGHTING, ALL OK.  OPERATED DRAIN MAST HEATER APPROX 1 HR C/B STAYED IN.  NO SMELL COULD BE DUPLICATED.
